Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On compactness and sequential compactness


Author: Norman Levine
Journal: Proc. Amer. Math. Soc. 54 (1976), 401-402
MSC: Primary 54D30
MathSciNet review: 0405357
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a compact space of cardinality less than or equal to $ {\aleph _1}$. It is shown that $ X$ is sequentially compact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30

Retrieve articles in all journals with MSC: 54D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0405357-X
PII: S 0002-9939(1976)0405357-X
Article copyright: © Copyright 1976 American Mathematical Society